# SDR ASAA2016011814865

- Difficulty date: January 18, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 28,782 hours, 8,775 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rta/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL, RT PACK LIGHT ILLUMINATES ACCOMPANIED BY MASTER CAUTION LIGHT ILLUMINATION. LIGHT EXTINGUISHES UPON MASTER CAUTION RESET.  ACFT GROUNDED. NR 2 CONTROLLER  SHOWS RAM AIR ACT FAULT ON BIT AND PREV FLT.  VERIFY TEST PASSES, RESET FAULT.  FAULT DID NOT RETURN.  BITE TEST NR 2 CONTROLLER GOOD, REF B737-800, AMM 21-61-17.  FUNCTIONAL CHECK RT PACK TEMP CONTROL GOOD.  NO LIGHTS ON RECALL.
